# SDR AALA20150504011

- Difficulty date: April 20, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 111,337 hours, 18,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148T21306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD STRAP AT FS 1725.5 IS CORRODED BETWEEN STRINGERS 4R & 5R UNDER THE APU AIR INTAKE PORT FWD LIP.  REPAIRED CHORD STRAP IAW EA 250618.
